MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115310
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994)
Date of Event 05/06/2015
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: (b)(6) 2014 - patient was diagnosed with bilateral inguinal and right femoral hernia thereby underwent laparoscopic repair with the implant of two 3dmax mesh (right ¿ device #1 and left ¿ device #2).Per operative notes, ¿two 3dmax mesh (right ¿ device #1 and left ¿ device #2) was placed and sutured.¿ (b)(6) 2014 - patient was diagnosed with chronic postoperative pain, adhesion thereby underwent laparoscopic repair with the explant of right 3dmax mesh (device #1).Per operative notes, ¿no hernia sac was noted.Right side 3dmax mesh (device #1) was removed.¿ (b)(6) 2015 - patient was diagnosed with chronic postoperative pain, right genitofemoral neuralgia, fibromyalgia, adhesion thereby underwent robotic assisted repair with the explant of left side 3dmax mesh (device #2).Per operative notes, ¿left side 3dmax mesh (device #2) was removed.¿.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This emdr was submitted to represent the bard/davol 3dmax (device #2).An additional supplemental emdr was submitted to represent the bard/davol 3dmax (device #1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22370105
Report Number1213643-2025-00541
Device Sequence Number19936751
Product Code FTL
UDI-Device Identifier00801741030727
UDI-Public(01)00801741030727
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2015
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0115310
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Initial Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexFemale